Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

HIV Life >> Living With HIV

oldwoman
Guardian

Reged: 05/12/07
Posts: 435
Loc: Phila,Pa
Re: breathing problems
      11/07/08 12:44 PM

You are right,Ziagen can cause difficulty breathing,get yourself to your Dr right away.It is possible to have this problem even after being on the drug for a while with no problems.As a general rule anytime you have trouble breathing you should call/see your Dr as soon as possible.
Take care
Terry

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* breathing problems Positivelyok 11/06/08 10:02 PM
. * Re: breathing problems oldwoman   11/07/08 12:44 PM
. * Re: breathing problems Positivelyok   11/12/08 11:07 PM
. * Re: breathing problems franfrog   11/07/08 05:04 PM
. * Re: breathing problems ScotCharles   11/11/08 10:40 AM
. * Re: breathing problems franfrog   11/11/08 10:49 AM
. * Re: breathing problems capri75   11/07/08 04:02 AM

What's New at TheBody.com

Additional Information
1 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 4401

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3